On the partial differential equations with non-constant coefficients and convolution method.

In this study we consider the linear second order partial differential equations with non-homogenous forcing term and having singular variable data. In the special case we solve the one dimensional wave equation by using the double integral transform.

محفوظ في:
التفاصيل البيبلوغرافية
المؤلفون الرئيسيون: Kilicman, Adem, Eltayeb, Hassan
التنسيق: مقال
اللغة:English
English
منشور في: 2010
الوصول للمادة أونلاين:http://psasir.upm.edu.my/id/eprint/15924/1/On%20the%20partial%20differential%20equations%20with%20non.pdf
http://psasir.upm.edu.my/id/eprint/15924/
الوسوم: إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
id my.upm.eprints.15924
record_format eprints
spelling my.upm.eprints.159242015-09-22T08:29:06Z http://psasir.upm.edu.my/id/eprint/15924/ On the partial differential equations with non-constant coefficients and convolution method. Kilicman, Adem Eltayeb, Hassan In this study we consider the linear second order partial differential equations with non-homogenous forcing term and having singular variable data. In the special case we solve the one dimensional wave equation by using the double integral transform. 2010 Article PeerReviewed application/pdf en http://psasir.upm.edu.my/id/eprint/15924/1/On%20the%20partial%20differential%20equations%20with%20non.pdf Kilicman, Adem and Eltayeb, Hassan (2010) On the partial differential equations with non-constant coefficients and convolution method. European Journal of Pure and Applied Mathematics, 3 (1). pp. 45-50. ISSN 1307-5543 English
institution Universiti Putra Malaysia
building UPM Library
collection Institutional Repository
continent Asia
country Malaysia
content_provider Universiti Putra Malaysia
content_source UPM Institutional Repository
url_provider http://psasir.upm.edu.my/
language English
English
description In this study we consider the linear second order partial differential equations with non-homogenous forcing term and having singular variable data. In the special case we solve the one dimensional wave equation by using the double integral transform.
format Article
author Kilicman, Adem
Eltayeb, Hassan
spellingShingle Kilicman, Adem
Eltayeb, Hassan
On the partial differential equations with non-constant coefficients and convolution method.
author_facet Kilicman, Adem
Eltayeb, Hassan
author_sort Kilicman, Adem
title On the partial differential equations with non-constant coefficients and convolution method.
title_short On the partial differential equations with non-constant coefficients and convolution method.
title_full On the partial differential equations with non-constant coefficients and convolution method.
title_fullStr On the partial differential equations with non-constant coefficients and convolution method.
title_full_unstemmed On the partial differential equations with non-constant coefficients and convolution method.
title_sort on the partial differential equations with non-constant coefficients and convolution method.
publishDate 2010
url http://psasir.upm.edu.my/id/eprint/15924/1/On%20the%20partial%20differential%20equations%20with%20non.pdf
http://psasir.upm.edu.my/id/eprint/15924/
_version_ 1643826069233467392
score 13.250246